# SDR AALA20090720TUL01

- Difficulty date: June 2, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N8067A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 510
- Aircraft time: 54,177 hours, 17,501 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 0851HV
- Condition: Defective
- Location: Pitot/Static Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PTY - INFLIGHT MIA-GYE.  CREW REPORTED AIRSPEED INDICATION PROBLEMS.  EMERGENCY DECLARED, LANDED PTY WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED CAPTAIN’S PITOT PRESSURE PROBE.  SYSTEM GROUND CHECK NORMAL OPERATION.
